Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"Global Attractors and Dimension Estimation of the 2D Generalized MHD System with Extra Force"
written by Zhaoqin Yuan, Liang Guo, Guoguang Lin,
published by Applied Mathematics, Vol.6 No.4, 2015
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Time decay rate of weak solutions to the generalized MHD equations in R2
Applied Mathematics and Computation, 2017
[2] Inertial Manifolds for 2D Generalized MHD System
International Journal of Modern Nonlinear Theory and Application, 2015
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top